English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 51931/87076 (60%)
造訪人次 : 8481594      線上人數 : 91
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27380

    題名: The Fuzzy-weighted Quasi-Likelihood Estimation
    作者: 吳忠武;Wu, Jong-wuu;蔡宗儒;Tsai, Tzong-ru
    貢獻者: 淡江大學統計學系
    關鍵詞: Optimal fuzzy clustering method;Dimension reduction technique;Ordinary least squares estimator;Monte carlo simulation
    日期: 2000-03
    上傳時間: 2009-12-30 14:59:21 (UTC+8)
    出版者: 淡江大學
    摘要: When outliers infect data, the quasi-likelihood estimation will be affected and the fitted results will be inadequate. In this paper, we propose a fuzzy-weighted estimation that can reduce the influence of outliers efficiently. These fuzzy weights are computed by using the optimal fuzzy clustering method. Moreover, we call this new estimation procedure as fuzzy-weighted quasi-likelihood estimation. Under some weak conditions, we show the fuzzy-weighted estimators are √n-consistent and asymptotically normal. Moreover, a practical example and some Monte Carlo simulations are used to demonstrate the application of the fuzzy-weighted estimation method.
    關聯: International Journal of Information and Management Sciences 11(1), pp.65-73
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋